# SDR C2XA02IA101

- Difficulty date: May 1, 2002
- Submitted: May 4, 2002
- Operation: Air carrier
- Aircraft: N14821
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 160
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: C245890002
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BPT-  DURING FLIGHT 3640 FROM IAH TO BPT, THE CREW NOTED THAT THE LANDING GEAR WAS HAVING PROBLEMS RETRACTING, STICKING, MAKING LOUD BANGING NOISES AND TAKING EXCESSIVE TIME TO RETRACT.  MAINTENANCE SERVICED BOTH FREE FALL ASSISTERS, CLEANED AND LUBED THE NOSE LANDING GEAR UPLOCK BOX.  PERFORMED A OPERATIONAL CHECK OF THE LANDING GEAR SYSTEM, NO DEFECTS NOTED.
